Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Tah bso operation for uterine fibroid, uterus, ovary, fallopian tube taken out, menopause. Side effects of not taking hormon pill and diet?

Dear Dr I just go for my TAHBSO OPERATION for my Uterine Fibroid .The 3 organ is taken out - Uterus,Ovary,falopian nothing left and i am authomaticly menopause .what would happen to me if i dont take hormon pill or is it ok cause i am 50 now and will i be ok or any suggestion for supplement or herbs and what food or drink is good ?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello mam, it is usually advisable to take hormone pills because it helps to allievate menopausal symptoms but not all patients need it. If you want to refrain from using them then take isoflavones, soy proteins and walnuts. Drink lots of water, exercise and regular calcium intake is mandatory for bone health. Wish you all the best
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor